Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Reverse Carleson embeddings for model spaces
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
Show others and affiliations
2013 (English)In: Journal of the London Mathematical Society, ISSN 0024-6107, E-ISSN 1469-7750, Vol. 88, 437-464 p.Article in journal (Refereed) Published
Abstract [en]

The classical embedding theorem of Carleson deals with finite positive Borel measures mu on the closed unit disk for which there exists a positive constant c such that parallel to f parallel to(L2(mu)) <= c parallel to f parallel to(H2) for all f is an element of H-2, the Hardy space of the unit disk. Lelevre et al. examined measures mu for which there exists a positive constant c such that parallel to f parallel to(L2(mu)) >= c parallel to f parallel to(H2) for all f is an element of H-2. The first type of inequality above was explored with H-2 replaced by one of the model spaces (Theta H-2)(perpendicular to) by Aleksandrov, Baranov, Cohn, Treil, and Vol'berg. In this paper, we discuss the second type of inequality in (Theta H-2)(perpendicular to).

Place, publisher, year, edition, pages
2013. Vol. 88, 437-464 p.
Keyword [en]
Invariant Subspaces, Reproducing Kernels, Restricted Shifts, Backward Shift, Perturbations, Inequalities, Operators, Bases
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-133641DOI: 10.1112/jlms/jdt018ISI: 000325666800007Scopus ID: 2-s2.0-84888604749OAI: oai:DiVA.org:kth-133641DiVA: diva2:663332
Note

QC 20131111

Available from: 2013-11-11 Created: 2013-11-08 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Gaunard, Frédéric
By organisation
Mathematics (Dept.)
In the same journal
Journal of the London Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 44 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf